Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Rayleigh Quotient and Residual of a Definite Pair

Rayleigh Quotient and Residual of a Definite Pair

Year:    1991

Author:    Ji-Guang Sun

Journal of Computational Mathematics, Vol. 9 (1991), Iss. 3 : pp. 247–255

Abstract

Let {A,B} be a definite matrix pair of order n, and let Z be an l-dimensional subspace of Cn. In this paper we introduce the Rayleigh quotient matrix pair 
{H1,K1} and residual matrix pair  {RA,RB} of {A,B} with respect to Z, and used the norm of {RA,RB} to bound the difference between the eigenvalues of {H1,K1} and that of {A,B}, and to bound the difference between Z and an l-dimensional eigenspace of {A,B}. The corresponding classical theorems on the Hermitian matrices can be derived from the results of this paper.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1991-JCM-9398

Journal of Computational Mathematics, Vol. 9 (1991), Iss. 3 : pp. 247–255

Published online:    1991-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords:   

Author Details

Ji-Guang Sun Email